The logarithmic average of sample extremes is asymptotically normal

István Berkes, Lajos Horvath

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)77-98
JournalStochastic processes and their applications
Volume91
Publication statusPublished - 2001

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

The logarithmic average of sample extremes is asymptotically normal. / Berkes, István; Horvath, Lajos.

In: Stochastic processes and their applications, Vol. 91, 2001, p. 77-98.

Research output: Contribution to journalArticleResearchpeer-review

@article{cc3f9019ce5e4c8a9c20e325783572e6,
title = "The logarithmic average of sample extremes is asymptotically normal",
author = "Istv{\'a}n Berkes and Lajos Horvath",
year = "2001",
language = "English",
volume = "91",
pages = "77--98",
journal = "Stochastic processes and their applications",
issn = "0304-4149",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - The logarithmic average of sample extremes is asymptotically normal

AU - Berkes, István

AU - Horvath, Lajos

PY - 2001

Y1 - 2001

M3 - Article

VL - 91

SP - 77

EP - 98

JO - Stochastic processes and their applications

JF - Stochastic processes and their applications

SN - 0304-4149

ER -